# SDR FDEA201107092623

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 64,887 hours, 15,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Part serial: E10070292
- Condition: Worn
- Location: Cockpit
- Part time: 3 hours, 2 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE BREATHING EQUIPMENT (PBE) BLUE INDICATOR FADED OUT.  REMOVED AND REPLACED PBE WITH SERVICEABLE 1 IAW AMM 25-60-00-0.  RELEASED ACFT FOR SERVICE.  CLOSED.
